# SDR 20000427SH004

- Difficulty date: April 27, 2000
- Submitted: April 27, 2000
- Operation: General aviation
- Aircraft: N6556G
- Make and model: Cessna 150L
- Aircraft serial: 15072056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 04120101
- Condition: Mismanufactured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVED 2 EACH NEW PLATES, P/N 0412010-1.  ONE PLATE HAS CASING LINE ACROSS FLAT SURFACE THROUGH TWO MOUNTING HOLES.  THESE TWO PLATES ARE VERY IMPORTANT AND HARD TO INSPECT FOR CRACKS AFTER INSTALLATION.  SUBMITTER STATED PART APPEARED TO HAVE BEEN BURNISHED.  (X)
